Injection site reactions (ISRs) and other adverse side-effects are commonly observed during therapy with biologics. These hypersensitivity related side-effects can vary from simple rash to life-threatening anaphylactic reaction, and may be linked to the immunogenicity of the drug including formation of antidrug antibodies. Reactions can also occur as a consequence of excipients in the product. We report the case of a patient who developed erythematous ISRs to both commercial PCSK9i formulations and had to go off therapy even though efficacy was not impacted. Skin testing showed that the patient was reacting to the polysorbates. Polysorbates are added to stabilize the biotherapeutic. Polysorbates can also activate complement and lead to a range of acute hypersensitivity and systemic immunostimulation reactions. Oxidative degradation products can function as haptens by reacting with proteins at the injection site. Reactive degradation products may even form adducts with the biologic itself, creating a potential neo-antigen. Further research is needed to understand the fundamental causes of ISRs. It is critical that only the highest quality raw material is used and proper storage conditions are employed to minimize degradation of polysorbates in the product. While complete elimination of ISRs is unlikely, all efforts must be made to minimize them.